What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Sep 24, 10:05 AM CST, 1 hour 24 minutes earlier. Its key messages:
- Issued at 1127 PM CDT Tue Sep 23 2025
- Lingering showers and thunderstorms will diminish in coverage and intensity through the remainder of today into this evening.
- Much cooler temperatures expected through the weekend with overnight lows in the mid 50s to the lower to middle 60s each night.
- From Thursday onward, dry conditions expected areawide.
Area forecast discussion, Sep 24, 10:05 AM CST, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1105 AM CDT Wed Sep 24 2025
...New DISCUSSION, SPOTTER INFORMATION STATEMENT...
.KEY MESSAGES...
Issued at 1127 PM CDT Tue Sep 23 2025
- Lingering showers and thunderstorms will diminish in coverage
and intensity through the remainder of today into this
evening.
- Much cooler temperatures expected through the weekend with
overnight lows in the mid 50s to the lower to middle 60s each
night.
- From Thursday onward, dry conditions expected areawide.
&&
.DISCUSSION...
Issued at 1032 AM CDT Wed Sep 24 2025
Surface frontal boundary currently across northeast Texas and
southeast Oklahoma to linger across the region today. Continued rain
chances expected as the 850 mb trough translates east across the
region. Conditions to gradually improve late this afternoon into
the evening as the upper-trough and cold front exit the region to
the east.
Front to linger across the Mississippi River into southeast
Louisiana on Thursday into Thursday night with a few showers and
isolated thunderstorms possible across north Louisiana and south
Arkansas during the day into the early evening hours. Otherwise,
dry conditions to prevail elsewhere.
Upper-trough responsible for ongoing convection to deepen into a
closed low which will linger across the Ohio River Valley
providing northwest flow areawide through the weekend into early
next week resulting in dry conditions each day.
A break in the heat is expected through the weekend into early
next week as a cooler surface airmass becomes established across
the ArkLaTex. Temperatures to range from highs in the mid 80s to
lows in the mid to upper 50s north to the low to mid 60s across
east Texas and north Louisiana each day. /05/
&&
.AVIATION...
(12Z TAFS)
Issued at 727 AM CDT Wed Sep 24 2025
For the 24/12 TAF period...A line of showers and thunderstorms
developed across SW Arkansas overnight ahead of a cool front and
is currently located at the Louisiana border. Ahead of it,
isolated to scattered showers have developed closer to the I-20
corridor. We should see more convection develop during the mid to
late morning hours and gradually shift southward along the slow moving
cool front. This will bring reduced flight categories to our
sites. Winds will shift to the north behind the front, with skies
gradually lifting towards the end of the period. /20/
&&
.SPOTTER INFORMATION STATEMENT...
Issued at 1032 AM CDT Wed Sep 24 2025
Spotter activation is not expected at this time.
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 83 69 85 65 / 80 20 10 10
MLU 86 69 86 65 / 90 50 20 10
DEQ 82 62 81 59 / 30 0 10 0
TXK 83 65 84 63 / 60 0 10 0
ELD 82 63 83 60 / 90 20 20 0
TYR 81 65 83 63 / 80 10 0 0
GGG 82 65 83 63 / 80 10 0 0
LFK 89 67 87 64 / 90 40 10 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&
DISCUSSION...05
AVIATION...20
In the hours before
Special weather statement, Sep 24, 6:43 AM CST, 4 hours 46 minutes before
Special Weather Statement
National Weather Service Shreveport LA
743 AM CDT Wed Sep 24 2025
LAZ003>006-012-014-241330-
Ouachita LA-Bienville LA-Lincoln LA-Webster LA-Claiborne LA-Union
LA-
743 AM CDT Wed Sep 24 2025
...A LINE OF STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN
OUACHITA...UNION...CLAIBORNE...LINCOLN...NORTHEASTERN BIENVILLE AND
EASTERN WEBSTER PARISHES UNTIL 830 AM CDT...
At 743 AM CDT, Doppler radar was tracking a line of strong
thunderstorms extending from 13 miles south of Huttig to 8 miles
east of Cotton Valley, or extending from 13 miles south of Huttig to
13 miles north of Minden, moving south at 25 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Monroe, Ruston, Claiborne, Minden, Grambling, Homer, Farmerville,
Arcadia, Haynesville, Bernice, Sibley, Gibsland, Dubberly, Dixie
Inn, Shongaloo, Cooley, Dubach, Choudrant, Simsboro and Marion.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Torrential rainfall is also occurring with these storms and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3301 9336 3301 9221 3257 9204 3249 9271
3253 9334
TIME...MOT...LOC 1243Z 355DEG 21KT 3286 9221 3276 9274 3280 9329
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
53Local storm report, Sep 24, 7:21 AM CST, 4 hours 8 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
821 AM CDT Wed Sep 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 AM Tstm Wnd Dmg 3 N Mineral Springs 33.92N 93.93W
09/24/2025 Howard AR Emergency Mngr
Reports of damage to sheds, outbuildings,
and chicken houses, along with downed trees
from Arkansas highway 355 to around the
Mission Drive and Garner Loop areas north of
Mineral Springs and west of Nashville. Lots
of tin is reported to be scattered about
these locations.
&&
20Local storm report, Sep 24, 7:30 AM CST, 3 hours 59 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
830 AM CDT Wed Sep 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM Flash Flood 7 NNE Taylor 33.19N 93.41W
09/24/2025 Columbia AR 911 Call Center
Water across the road reported on Columbia
281 near Highway 371.
&&
BBLocal storm report, Sep 24, 7:33 AM CST, 3 hours 56 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
833 AM CDT Wed Sep 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM Flash Flood 2 E Buckner 33.35N 93.40W
09/24/2025 Columbia AR 911 Call Center
Flooding reported across Highway 82 near the
Lafayette County line.
&&
BBSpecial weather statement, Sep 24, 11:12 AM CST, 17 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1212 PM CDT Wed Sep 24 2025
LAZ001-TXZ126-138-150-151-241745-
Harrison TX-Panola TX-Marion TX-Rusk TX-Caddo LA-
1212 PM CDT Wed Sep 24 2025
...A LINE OF STRONG THUNDERSTORMS WILL IMPACT WEST CENTRAL CADDO
PARISH AND EASTERN HARRISON...SOUTHEASTERN MARION...NORTHERN PANOLA
AND NORTHEASTERN RUSK COUNTIES UNTIL 1245 PM CDT...
At 1212 PM CDT, Doppler radar was tracking a line of strong
thunderstorms extending from over Karnack to 6 miles east of Tatum,
or extending from 14 miles northeast of Marshall to 14 miles south
of Marshall, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Shreveport, Marshall, Greenwood, Blanchard, Waskom, Tatum, Oil
City, Beckville, Mooringsport, Belcher, Elysian Fields, Karnack,
Deberry, Scottsville, Uncertain, Jonesville, Leigh, Bethany, Darco
and Caddo Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3223 9463 3271 9426 3279 9378 3277 9379
3276 9379 3274 9382 3272 9383 3271 9382
3273 9380 3273 9379 3227 9400
TIME...MOT...LOC 1712Z 260DEG 27KT 3263 9414 3249 9428 3235 9442
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
23Special weather statement, Sep 24, 11:14 AM CST, 15 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1214 PM CDT Wed Sep 24 2025
LAZ001-010-TXZ150-151-153-241745-
Panola TX-Shelby TX-Rusk TX-Caddo LA-De Soto LA-
1214 PM CDT Wed Sep 24 2025
...A LINE OF STRONG THUNDERSTORMS WILL IMPACT WEST CENTRAL DE SOTO
AND SOUTHWESTERN CADDO PARISHES AND PANOLA...SOUTHEASTERN RUSK AND
NORTHWESTERN SHELBY COUNTIES UNTIL 1245 PM CDT...
At 1214 PM CDT, Doppler radar was tracking a line of strong
thunderstorms extending from near Beckville to 5 miles east of
Minden, or extending from 7 miles northwest of Carthage to 16 miles
southeast of Henderson, moving east at 45 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Carthage, Logansport, Tenaha, Joaquin, Pinehill, Minden, Mount
Enterprise, Gary City, Keachi, Longstreet, Woods, Deadwood, Front,
Fairplay, Dotson, Midyett, Lawsonville and Chapman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3189 9477 3222 9463 3227 9396 3198 9390
TIME...MOT...LOC 1714Z 254DEG 37KT 3224 9440 3212 9446 3199 9462
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
23
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1291034, 1291035, 1291036, 1291041, 1291038, 1291043, 1291047, 1291044, 1291046, 1291048, 1291050, 1291051, 1291053.